MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA ELITION X
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Philips received a report about burn marks on axis z of gradient coil.During scan, an user message displayed smoke detector alarm.Upon opening the rear cover, a visual inspection revealed burn marks on the axis z busbar connected to the gradient coil.No harm was reported related to this incident.Based on this evidence it was decided to report this incident.
 
Additional Manufacturer Narrative
24-sept-2025 (b)(6) (complaint handling and vigilance reporting specialist) initial emdr report for the same issue, same system, same srn and same event date is submitted with (b)(6).The follow up report will be supported under (b)(6).
 
Additional Manufacturer Narrative
Initial emdr report for the same issue, same system, same srn and same event date is submitted with mfr report number: 3003768277-2025-010431.The follow up report submitted on 28-nov-2025, under mfr report number: 3003768277-2025-010431 (follow up: # 001).

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key23071146
Report Number3003768277-2025-010215
Device Sequence Number13261164
Product Code LNH
UDI-Device Identifier00884838098336
UDI-Public(01)00884838098336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA ELITION X
Device Catalogue Number782107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer09/23/2025
11/03/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date09/25/2025
11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown